# SDR CALA2018120202447

- Difficulty date: November 26, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 80,619 hours, 30,692 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6412
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

Y RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. HYD FOUND CHECK VALVE ON YELLOW SYSTEM MANIFOLD TO BE BROKEN. REPLACING CHECK VALVE AND THEN WILL LEAK CHECK.
